# SDR AALA202206078574

- Difficulty date: June 6, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737823
- Aircraft serial: 29529
- Aircraft time: 59,700 hours, 24,686 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cap
- Condition: Missing
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT HINGE CAP MISSING FROM 4L DOOR GIRT BAR. REPLACED STOP CAP TO 4L DOOR GIRT BAR.
